On the solvability and asymptotics of the Boltzmann equation in irregular domains.
Journal article, 1997

The paper considers the Boltzmann equation in irregular domains with finite Hausdorff measure of the boundary and a cone condition. The boundary interaction is of diffuse reflection type with constanc temperature on the boundary. The main results obtained are existence in a DiPerna—Lions style, and strong convergence to equilibrium in L1 when time tends to infinity, for the Boltzmann equation with Maxwellian boundary conditions in a bounded measure sense.

Di Perna-Lions solutions

Boltzmann equation

irregular boundaries


Alexey Geynts

University of Gothenburg

Department of Mathematics, Mathematics/Applied Mathematics

Leif Arkeryd

Department of Mathematics

University of Gothenburg

Communications in Partial Differential Equations

0360-5302 (ISSN) 1532-4133 (eISSN)

Vol. 22 11-12 2129-2152


Basic sciences

Subject Categories

Mathematical Analysis

More information